# SDR USAA2014073000013

- Difficulty date: June 22, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 20,404 hours, 2,847 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: F57555114001
- Part serial: LA08H01
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RT WING RIB 6.   REPLACED RIB IAW EA 1051997A, 105998, 105999, 106000 & 106049.
